# SDR SWI2023F00115

- Difficulty date: May 26, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON PAX DOOR INTERCOASTAL MID DD6      (C-CHECK RO 7/11/2023)    REMOVED AND REPLACED THE PAX DOOR MID DD6 INTERCOSTAL REF DWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06 AND CRJ200 SRM 51-42-21, COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
